# SDR CA080411001

- Difficulty date: February 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 7,351 hours
- Engine: Allsn 250C20B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: D107610E
- Condition: Failed
- Location: Trim Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACTUATOR FAILED, (WOULD NOT RETRACT) ON PRESTART TEST. FAILED IN THE EXTEN POSITION (CYCLIC FULL FWD) (TC NR 20080411001)
